Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Benforce M cause digestive issues?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13710 Questions

default
Posted on Tue, 29 Aug 2017 in Women's Health
Question: My wife taking Benforce M table for 2 months onwards. she is facing the digestion problem because of this tablet. she is having the PCOD. can you please advise whether she can take this medicine or any alternate medicine is there.
doctor
Answered by Dr. Rakhi Tayal 30 minutes later
Brief Answer:
Take it after meals.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Benforce M is associated with digestive issues and nausea and gastritis. These are common side effects. She needs to take this medicine continuously for improvement of her symptoms. The other alternatives will also cause similar side effects. It is best to have this after her meals. It will help in improving the glucose intolerance.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Rakhi Tayal 2 hours later
Thanks Doctor. Thanks for your reply. Actually she is taking the medicine after the breakfast only. Per day she is taking 2 times the medicine, morning and night. (Tablet name Benforce M 500). Now she is having pain in chest during night time, because of the diggestion problem.


whether she need to consult any gasterology doctor. or she will consult only gnacologist.
doctor
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer:
Try antacids first.

Detailed Answer:
Hello.
Thanks for writing again.
She can consult a gastroenterologist only if the problem is severe and is not controlled with antacids and omeprazole. She can also use an extra pillow at night and avoid having oily and spicy food at night.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Gastritis

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

My doctor diagnosed me with gastritis in May of 2010. I have continued to have these attacks since. I have a dull constant pain and a stabbing...

doctor1 MD

Hello, today Ive noticed my pee to be cloudy with a strong and unusual Oder. I was wondering if there could be any suggestions on what that could...

doctor1 MD

I have gastritis and take prescription Prilosec daily. Recently I will have a funny feeling, almost like light pressure under my left breast. I...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .